Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of Biran's Lagrangian barrier theorem


Author: Guang-Cun Lu
Journal: Proc. Amer. Math. Soc. 133 (2005), 1563-1567
MSC (2000): Primary 57R17, 53D35, 53D40; Secondary 32Q15, 32Q28
Published electronically: November 22, 2004
MathSciNet review: 2111958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the Gromov-Witten invariants and a nonsqueezing theorem by the author to affirm a conjecture by P. Biran on the Lagrangian barriers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R17, 53D35, 53D40, 32Q15, 32Q28

Retrieve articles in all journals with MSC (2000): 57R17, 53D35, 53D40, 32Q15, 32Q28


Additional Information

Guang-Cun Lu
Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
Email: gclu@bnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07694-4
PII: S 0002-9939(04)07694-4
Keywords: Polarized K\"ahler manifolds, Lagrangian barrier, Gromov-Witten invariants, nonsqueezing theorem, Gromov width
Received by editor(s): July 28, 2003
Received by editor(s) in revised form: January 15, 2004
Published electronically: November 22, 2004
Additional Notes: The author was supported in part by NNSF 19971045 and 10371007 of China.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.